Ver registro no DEDALUS
Exportar registro bibliográfico

Metrics


Metrics:

Determinacy of determinantal varieties (2019)

  • Authors:
  • USP affiliated authors: RUAS, MARIA APARECIDA SOARES - ICMC
  • USP Schools: ICMC
  • DOI: 10.1007/s00229-018-1041-0
  • Subjects: SINGULARIDADES; TEORIA DAS SINGULARIDADES
  • Language: Inglês
  • Imprenta:
  • Source:
  • Acesso online ao documento

    Online accessDOI or search this record in
    Informações sobre o DOI: 10.1007/s00229-018-1041-0 (Fonte: oaDOI API)
    • Este periódico é de assinatura
    • Este artigo é de acesso aberto
    • URL de acesso aberto
    • Cor do Acesso Aberto: green
    Versões disponíveis em Acesso Aberto do: 10.1007/s00229-018-1041-0 (Fonte: Unpaywall API)

    Título do periódico: manuscripta mathematica

    ISSN: 0025-2611,1432-1785

    • Melhor URL em Acesso Aberto:
      • Página do artigo
      • Link para o PDF
      • Evidência: oa repository (via OAI-PMH title and first author match)
      • Licença:
      • Versão: submittedVersion
      • Tipo de hospedagem: repository


    • Outras alternativas de URLs em Acesso Aberto:
        • Página do artigo
        • Link para o PDF
        • Evidência: oa repository (via OAI-PMH title and first author match)
        • Licença:
        • Versão: submittedVersion
        • Tipo de hospedagem: repository


    Informações sobre o Citescore
  • Título: Manuscripta Mathematica

    ISSN: 0025-2611

    Citescore - 2017: 0.56

    SJR - 2017: 1.053

    SNIP - 2017: 0.859


  • How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas

    • ABNT

      AHMED, Imran; RUAS, Maria Aparecida Soares. Determinacy of determinantal varieties. Manuscripta Mathematica, Heidelberg, Springer, v. 159, n. 1-2, p. 269-278, 2019. Disponível em: < http://dx.doi.org/10.1007/s00229-018-1041-0 > DOI: 10.1007/s00229-018-1041-0.
    • APA

      Ahmed, I., & Ruas, M. A. S. (2019). Determinacy of determinantal varieties. Manuscripta Mathematica, 159( 1-2), 269-278. doi:10.1007/s00229-018-1041-0
    • NLM

      Ahmed I, Ruas MAS. Determinacy of determinantal varieties [Internet]. Manuscripta Mathematica. 2019 ; 159( 1-2): 269-278.Available from: http://dx.doi.org/10.1007/s00229-018-1041-0
    • Vancouver

      Ahmed I, Ruas MAS. Determinacy of determinantal varieties [Internet]. Manuscripta Mathematica. 2019 ; 159( 1-2): 269-278.Available from: http://dx.doi.org/10.1007/s00229-018-1041-0

    Referências citadas na obra
    Arbarello, E., Cornalba, M., Griffiths, P.A., Harris, J.: Geometry of Algebraic Curves, Vol. I. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 267. Springer, New York, (1985)
    Belitskii, G., Kerner, D.: Finite determinacy of matrices over local rings. Tangent modules to the miniversal deformation for $$\cal{R}$$R-linear group actions. arxiv:1501.07168
    Belitskii, G., Kerner, D.: Finite determinacy of matrices over local rings II. Tangent modules to the miniversal deformations for group-actions involving the ring automorphisms. arXiv:1604.06247
    Bruce, J.W.: Families of symmetric matrices. Mosc. Math. J. 3(2), 335–360 (2003)
    Bruce, J.W., Ruas, M.A.S., Saia, M.J.: A note on determinacy. Proc. Am. Math. Soc. 115(3), 865–871 (1992)
    Bruns, W., Vetter, U.: Determinantal Rings. Springer, New York (1998)
    Damon, J.: The Unfolding and Determinacy Theorems for Subgroups of $${\cal{A}}$$A and $${\cal{K}}$$K. Memoirs of the American Mathematical Society, Providence (1984)
    Dória, A., Ramos, Z., Simis, A.: Linearly presented perfect ideals of codimension 2 in three variables. arxiv:1709.02633
    Ebeling, W., Gusein-Zade, S.M.: On indices of 1-forms on determinantal singularities. Singul. Appl. 267, 119–131 (2009)
    Eisenbud, D., Harris, J.: On varieties of minimal degrees. Proc. Sympos. Pure Math. 46, 3–13 (1987)
    Frühbis-Krüger, Anne: Classification of simple space curve singularities. Commun. Algebra 27(8), 3993–4013 (1999)
    Golubitsky, M., Guillemin, V.: Stable Mappings and their Singularities, Graduate Text in Mathematics, vol. 14. Springer, New York (1973)
    Pereira, M.S.: Variedades Determinantais e Singularidades de Matrizes, Tese de Doutorado, ICMC-USP, 2010. http://www.teses.usp.br/teses/disponiveis/55/55135/tde-22062010-133339/pt-br.php
    Pereira, M.S.: Properties of G-equivalence of matrices. arxiv:1711.02156
    Ramos, Z., Simis, A.: Symbolic powers of perfect ideals of codimension 2 and birational maps. J. Algebra 413, 153–197 (2014)
    Wall, C.T.C.: Finite determinacy of smooth map-germs. Bull. Lond. Math. Soc. 13, 481–539 (1981)